# SDR ASAA9880148

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 721 - CREW REPORTED THE FLIGHT COMPARTMENT LT SLIDING WINDOW WOULD NOT OPEN.  LUBRICATED THE WINDOW OPERATING MECHANISM AND OPERATED NORMALLY.  (M)
